MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX CORONARY DILATATION CATHETER
Catalog Number 1012453-15
Medical Device Problem Codes Inflation Problem (1310); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat an 80% stenosed lesion in the proximal right coronary artery (rca) with heavy calcification and moderate tortuosity.The protective sheath of the 4x15mm nc trek balloon dilatation catheter (bdc) was removed with difficulty.After pre-dilatation and implantation of a non-abbott stent, the nc trek bdc was advanced for post-dilatation; however, the balloon failed to inflate.Several attempts were made to inflate the balloon and the inflation device was replaced; however, the balloon still did not inflate.The bdc was removed from the patient and another same size nc trek was used to complete the procedure.There was no adverse patient effect and no clinically significantly delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaints.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.

Brand Name
NC TREK RX CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18760255
Report Number2024168-2024-02252
Device Sequence Number6280787
Product Code LOX
UDI-Device Identifier08717648152078
UDI-Public08717648152078
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number1012453-15
Device Lot Number20428G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2024
Initial Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown